Alert archive / California / Flash Flood Warnings in 2013
Flash Flood Warning 53, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 20, 2013, 11:33 PM PDT for San Bernardino County, California. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2013, 11:33 PM PDT (06:33 UTC)
- Expired
- Jul 21, 2013, 1:00 AM PDT
- In force
- 87 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 106 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 6.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 453 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 3278 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
404
WGUS55 KVEF 210633
FFWVEF
CAC071-210800-
/O.NEW.KVEF.FF.W.0053.130721T0633Z-130721T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1133 PM PDT SAT JUL 20 2013
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 100 AM PDT.
* AT 1125 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 15 MILES NORTHEAST OF BAKER.
THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS...BUT INCLUDES INTERSTATE 15 BETWEEN MILE
MARKERS 131 AND 164...INCLUDING BAKER...AND ALSO STATE ROUTE
127 FROM THE JUNCTION OF INTERSTATE 15 TO MILE MARKER 210.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3536 11621 3550 11621 3567 11604 3568 11592
3562 11594 3544 11563 3509 11583 3521 11618
$$
JENSEN2 follow-up statements
363
WGUS75 KVEF 210723
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1223 AM PDT SUN JUL 21 2013
CAC071-210800-
/O.CON.KVEF.FF.W.0053.000000T0000Z-130721T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
1223 AM PDT SUN JUL 21 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM PDT FOR NORTH
CENTRAL SAN BERNARDINO COUNTY...
AT 1213 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WHICH HAD THE POTENTIAL FOR PRODUCING VERY
HEAVY RAIN OVER NORTH CENTRAL SAN BERNARDINO COUNTY. THESE STORMS
WERE LOCATED NEAR BAKER...AND WERE MOVING SLOWLY TO THE SOUTHWEST.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS...BUT INCLUDES INTERSTATE 15 BETWEEN MILE
MARKERS 131 AND 164...INCLUDING BAKER...AND ALSO STATE ROUTE 127
FROM THE JUNCTION OF INTERSTATE 15 TO MILE MARKER 210.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS EVEN HARDER TO SEE WATER
COVERING THE ROADWAY OR IN LOW WATER CROSSINGS.
&&
LAT...LON 3536 11621 3550 11621 3567 11604 3568 11592
3562 11594 3544 11563 3509 11583 3521 11618
$$
JENSEN332
WGUS75 KVEF 210758
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1258 AM PDT SUN JUL 21 2013
CAC071-210806-
/O.EXP.KVEF.FF.W.0053.000000T0000Z-130721T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
1258 AM PDT SUN JUL 21 2013
...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AS OF 100 AM
PDT FOR NORTH CENTRAL SAN BERNARDINO COUNTY...
THUNDERSTORMS HAVE MOVED OUT OF THE AREA AND ALTHOUGH LIGHT RAINFALL
WILL BE SEEN OVERNIGHT...HEAVY RAINFALL THAT CAN PRODUCE FLASH
FLOODING IS NO LONGER EXPECTED. THUS THE FLASH FLOOD WARNING FOR
NORTH CENTRAL SAN BERNARDINO COUNTY WILL BE ALLOW TO EXPIRE AS OF
100 AM PDT.
LAT...LON 3536 11621 3550 11621 3567 11604 3568 11592
3562 11594 3544 11563 3509 11583 3521 11618
$$
JENSENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 11:01 PM PDT, 32 minutes earlier.
Area forecast discussion, Jul 20, 11:01 PM PDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1101 PM PDT SAT JUL 20 2013
.SYNOPSIS...ACTIVE WEATHER IS EXPECTED OVER THE NEXT SEVERAL DAYS AS
MONSOON MOISTURE CONTINUES TO INCREASE ACROSS THE AREA AND RESULT IN
BROADER THUNDERSTORM COVERAGE. THE PRIMARY THREAT FROM STORMS TODAY
AND INTO EARLY NEXT WEEK WILL BE HEAVY RAIN AND THE POTENTIAL FOR
FLASH FLOODING. ISOLATED SEVERE STORMS WILL ALSO BE POSSIBLE.
TEMPERATURES WILL REMAIN A FEW DEGREES BELOW NORMAL THROUGH MONDAY
THEN INCREASE TO AROUND NORMAL BY THE MIDDLE PART OF NEXT WEEK.
&&
.UPDATE...VERY BUSY NIGHT TONIGHT. THUNDERSTORM ACTIVITY WILL WIND
DOWN IN THE LAS VEGAS VALLEY BY MIDNIGHT BUT WILL CONTINUE OVER
PORTIONS OF SOUTHERN NEVADA AND THROUGH MUCH OF SAN BERNARDINO AND
SOUTHERN MOHAVE COUNTIES. STRONG WINDS AND HEAVY RAIN CONTINUE AS
THE PRIMARY THREATS.
&&
.AVIATION...FOR MCCARRAN...THUNDERSTORM ACTIVITY WILL BEGIN TO WIND
DOWN BY MIDNIGHT FOLLOWED BY MAINLY DRY CONDITIONS OVERNIGHT. THERE
IS A SMALL CHANCE STORMS OVER ARIZONA COULD PUSH AN OUTFLOW AND
MAYBE AN ISOLATED STORM TOWARDS THE VALLEY AFTER MIDNIGHT. BKN
CLOUDS AOA 12K FEET THROUGH THE NIGHT. THE NORTHERLY WINDS SHOULD
DIMINISH IN STRENGTH AND BECOME SOUTHERLY BY 1-2 AM AND CONTINUE
INTO EARLY SUNDAY MORNING. MORE STORMS ARE IN STORE FOR SUNDAY WITH
NUMEROUS STORMS EXPECTED IN THE PEACH SPRINGS AND MORMON MESA
CORRIDORS.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TONIGHT IN
SOUTHERN CLARK...MOHAVE AND SAN BERNARDINO COUNTIES WITH MAINLY DRY
CONDITIONS OR LIGHT SHOWERS ELSEWHERE. SCT-BKN CLOUDS AOA 10K FEET
THROUGH THE NIGHT. WINDS WILL GENERALLY BE LIGHT EXCEPT NEAR
THUNDERSTORMS WHERE THEY COULD BE STRONG AND ERRATIC. AN EASTERLY
COMPONENT UP TO 10 KTS IS EXPECTED SUNDAY AFTERNOON.
&&
.PREVIOUS DISCUSSION...200 PM PDT...
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...THUNDERSTORMS
DEVELOPING EARLY THIS AFTERNOON OVER MOHAVE AND LINCOLN COUNTIES
WITH COVERAGE EXPECTED TO INCREASE AS THE AFTERNOON WEARS ON. LAPS
DATA SHOWS BASICALLY THE ENTIRE SOUTHEAST PORTIONS OF THE CWA BEING
FAIRLY UNSTABLE AND WINDS ALOFT HAVE DECREASED SOMEWHAT. THIS WILL
LEAD TO FAIRLY SLOW MOVING STORMS AND A GREATER POTENTIAL FOR FLASH
FLOODING. EASTERN SAN BERNARDINO COUNTY AS SEEN FAIRLY EXTENSIVE
CLOUD COVER THIS MORNING...BUT SKIES ARE CLEARING AND THUNDERSTORM
CHANCES WILL INCREASE BY LATE AFTERNOON. STORMS HAVE ALSO BEEN
FORMING OVER THE SPRING MOUNTAINS...BUT WITH THE EASTERLY FLOW ALOFT
MOST OF THE RAIN HAS FALLEN WELL WEST OF THE BURN AREA. WITH STORMS
DEVELOPING OVER SOUTHWEST UTAH AND SOUTHEAST LINCOLN COUNTY COMBINED
WITH A SOUTHWEST STEERING FLOW WE MAY HAVE ANOTHER SETUP LIKE WE DID
LAST NIGHT WITH STORMS PROPAGATING DOWN THE 15 TOWARD LAS VEGAS.
THIS WILL CERTAINLY NEED TO BE WATCHED. 12Z NAM SHOWING A WEAK
DISTURBANCE PUSHING NORTHWARD INTO SOUTHERN NEVADA THIS EVENING AND
OVERNIGHT SO STORMS MAY EXTENDED A LITTLE LONGER INTO TONIGHT BEFORE
DISSIPATING LATE. BASICALLY THE SAME SET UP FOR SUNDAY AS MOISTURE
AND INSTABILITY REMAIN IN PLACE. CURRENT FLASH FLOOD WATCHES ARE IN
GOOD SHAPE AS THUNDERSTORM COVERAGE WILL LIKELY EXTEND A LITTLE
FURTHER WEST.
TEMPERATURES OVERALL SHOULD BE COOLER THROUGH MONDAY BY 5-10 DEGREES
BUT WILL BE GREATLY DEPENDENT UPON CLOUD COVER AND STORM DEVELOPMENT.
&&
.LONG TERM...MONDAY THROUGH SATURDAY...ACTIVE MONSOON PATTERN WILL
REMAIN IN PLACE OVER THE REGION ON MONDAY AND TUESDAY. MONDAY LOOKS
TO BE THE MORE ACTIVE OF THE TWO DAYS WITH SLIGHTLY WITH SLIGHTLY
MORE MOISTURE AND A MORE WIDESPREAD INSTABILITY. THE FLASH FLOOD
WATCH THAT IS OUT FOR MONDAY LOOKS TO BE ON TRACK. TUESDAY THE
MODELS SHOW THE MOST UNSTABLE AIR WILL GENERALLY BE OVER LINCOLN AND
NORTHERN MOHAVE COUNTIES. I INCREASED POPS FOR BOTH MONDAY AND
TUESDAY FROM THE INHERITED GRIDS...MONDAY INCREASED POPS AREAWIDE
WHILE TUESDAY THE FOCUS OF THE INCREASE WAS ON LINCOLN AND NORTHERN
MOHAVE COUNTIES. WEDNESDAY THROUGH THE END OF THE PERIOD A GRADUAL
DRYING TREND WILL TAKE PLACE AS THE FLOW ALOFT BECOMES MORE
SOUTHWESTERLY. I MADE A FEW VERY SLIGHT CHANGES TO THE POP AND SKY
GRIDS IN THE FAR EXTENDED PERIOD. BELOW NORMAL TEMPERATURES ARE
EXPECTED FOR MONDAY AND TUESDAY...WITH A GRADUAL WARMING TREND
TAKING PLACE DURING THE COURSE OF THE WEEK AS DRIER AIR MOVES INTO
THE REGION. THERE DID SEEM TO BE A BIG SPREAD IN GUIDANCE MAXIMUM
TEMPERATURE VALUES TOWARDS THE END OF THE FORECAST PERIOD...SO I
OPTED TO SPLIT THE DIFFERENCE BETWEEN MEX AND THE ECMWF.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR NVZ018-019-021.
FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING
FOR NVZ015>017-020-022.
AZ...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR AZZ001>003-036.
CA...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR CAZ527.
FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING
FOR CAZ524>526.
&&
UPDATE...SALMEN
PREV DISC...GORELOW/METZGER
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Jul 20, 5:14 AM PDT, 18 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 514 AM PDT SAT JUL 20 2013 AZZ001>003-036-CAZ527-NVZ018-019-021-211000- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-SHEEP RANGE-SPRING MOUNTAINS- 514 AM PDT SAT JUL 20 2013 /514 AM MST SAT JUL 20 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON PDT /NOON MST/ TODAY THROUGH TONIGHT... THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY AND TONIGHT WITH POTENTIALLY HEAVY RAIN ACCOMPANYING THESE STORMS. BURN SCARS FROM THE CARPENTER ONE FIRE AND THE DEAN PEAK FIRE WILL BE MOST SUSCEPTIBLE TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ...FLASH FLOOD WATCH CONTINUES SUNDAY THROUGH MONDAY EVENING... THUNDERSTORMS WILL CONTINUE SUNDAY AND MONDAY WITH POTENTIALLY HEAVY RAIN ACCOMPANYING THESE STORMS. BURN SCARS FROM THE CARPENTER ONE FIRE AND THE DEAN PEAK FIRE WILL BE MOST SUSCEPTIBLE TO FLASH FLOODING. THE POTENTIAL FOR THUNDERSTORMS WILL DECREASE WEDNESDAY THROUGH FRIDAY AS DRY AIR STARTS TO SPREAD IN FROM THE WEST LEADING TO MORE STABLE CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ524>526-NVZ015>017-020-022-211000- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 514 AM PDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY AND CONTINUE THROUGH THE NIGHT. HEAVY RAIN WILL ACCOMPANY STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA ON SUNDAY AND MONDAY. THE POTENTIAL OF FLASH FLOODING EXISTS DUE TO HEAVY RAIN FROM THUNDERSTORMS. THE POTENTIAL FOR THUNDERSTORMS WILL DECREASE WEDNESDAY THROUGH FRIDAY AS DRY AIR STARTS TO SPREAD IN FROM THE WEST LEADING TO MORE STABLE CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>523-NVZ014-211000- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- ESMERALDA AND CENTRAL NYE COUNTY- 514 AM PDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MONSOON MOISTURE WILL INCREASE SUNDAY AND CONTINUE ACROSS THE AREA INTO TUESDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE. SOME STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN. THE POTENTIAL FOR THUNDERSTORMS WILL DECREASE WEDNESDAY THROUGH FRIDAY AS DRY AIR STARTS TO SPREAD IN FROM THE WEST LEADING TO MORE STABLE CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 20, 6:48 PM PDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
648 PM PDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 5 SSE KINGMAN AIRPORT 35.19N 113.90W
07/20/2013 MOHAVE AZ PUBLIC
GREATER THAN 8 INCHES OF WATER FLOWING OVER DW RANCH RD.
MUD...ROCKS...AND DEBRIS ON ROADWAY. REPORT VIA TWITTER.
TIME ESTIMATED.
&&
METZGERLocal storm report, Jul 20, 7:56 PM PDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
756 PM PDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST SE AREA 27 (NTS A27) 36.77N 116.10W
07/20/2013 M71 MPH NYE NV MESONET
&&
METZGERLocal storm report, Jul 20, 9:05 PM PDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
905 PM PDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM DUST STORM 5 N LAS VEGAS 36.25N 115.14W
07/20/2013 CLARK NV BROADCAST MEDIA
VISIBILITY DOWN TO 10 FEET AT 215 AND LONE MTN.
0836 PM TSTM WND GST 4 SW PAHRUMP 36.20N 116.00W
07/20/2013 E86.00 MPH NYE NV TRAINED SPOTTER
0845 PM TSTM WND DMG PAHRUMP 36.21N 115.99W
07/20/2013 NYE NV TRAINED SPOTTER
PICNIC TABLE THROWN OVER CAR.
0849 PM TSTM WND GST 4 NW LAS VEGAS 36.21N 115.20W
07/20/2013 M59.00 MPH CLARK NV ASOS
&&
METZGERLocal storm report, Jul 20, 10:08 PM PDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1008 PM PDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM FLASH FLOOD 2 ESE HENDERSON 36.02N 114.97W
07/20/2013 CLARK NV TRAINED SPOTTER
2 FEET OF FLOWING WATER ON GREENWAY RD.
0925 PM TSTM WND GST 2 ESE HENDERSON 36.02N 114.97W
07/20/2013 E70.00 MPH CLARK NV TRAINED SPOTTER
0930 PM HAIL 2 SE HENDERSON 36.01N 114.98W
07/20/2013 E1.75 INCH CLARK NV PUBLIC
0935 PM TSTM WND GST 5 E NEW KINGMAN-BUTLER 35.26N 113.93W
07/20/2013 M60.00 MPH MOHAVE AZ ASOS
0944 PM FLASH FLOOD 2 SE HENDERSON 36.01N 114.98W
07/20/2013 CLARK NV TRAINED SPOTTER
6 INCHES OF FLOWING WATER AT GREENWAY AND MISSION. 2
HOUSES FLOODED.
&&
METZGERLocal storm report, Jul 20, 10:43 PM PDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1043 PM PDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TSTM WND DMG 2 ESE HENDERSON 36.02N 114.96W
07/20/2013 CLARK NV TRAINED SPOTTER
TWO TREES DOWN AT THE INTERSECTION OF COLLEGE DRIVE AND
BOULDER HIGHWAY
0937 PM TSTM WND GST 3 SE HENDERSON 36.00N 114.96W
07/20/2013 M69.00 MPH CLARK NV MESONET
0949 PM HAIL 2 E HENDERSON 36.03N 114.96W
07/20/2013 E0.50 INCH CLARK NV 911 CALL CENTER
1000 PM FLASH FLOOD 3 N GREEN VALLEY 36.11N 115.07W
07/20/2013 CLARK NV PUBLIC
2 FEET OF FLOWING WATER AT MTN VISTA AND HARMON
1000 PM FLASH FLOOD 3 N GREEN VALLEY 36.11N 115.09W
07/20/2013 CLARK NV PUBLIC
1 FOOT OF WATER FLOWING ON HARMON BETWEEN SANDHILLS AND
BOULDER HIGHWAY.
1013 PM HAIL 3 E SUMMERLIN 36.21N 115.25W
07/20/2013 E1.00 INCH CLARK NV AMATEUR RADIO
&&
METZGERLocal storm report, Jul 20, 11:27 PM PDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1127 PM PDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 4 N GREEN VALLEY 36.12N 115.08W
07/20/2013 CLARK NV LAW ENFORCEMENT
RAMP TO NORTHBOUND US 95 AT FLAMINGO CLOSED DUE TO FLASH
FLOODING.
&&
METZGERThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:41 PM PDT | Severe Thunderstorm Warning | VEF | Inyo | 34 min |
| Jul 20, 9:31 PM PDT | Flash Flood Warning | VEF | Inyo | 119 min |
| Jul 20, 10:35 PM PDT | Flash Flood Warning | VEF | Inyo, San Bernardino | 85 min |
| Jul 20, 11:33 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Jul 21, 2:01 AM PDT | Areal Flood Advisory | VEF | San Bernardino | 119 min |
Nearby
Flash Flood Warnings in California, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.